Follow
Fabricio Benevides
Fabricio Benevides
Verified email at mat.ufc.br
Title
Cited by
Cited by
Year
Maximum percolation time in two-dimensional bootstrap percolation
FS Benevides, M Przykucki
preprint, 2011
54*2011
The 3-colored Ramsey number of even cycles
FS Benevides, J Skokan
Journal of Combinatorial Theory, Series B 99 (4), 690-708, 2009
542009
On slowly percolating sets of minimal size in bootstrap percolation
F Benevides, M Przykucki
the electronic journal of combinatorics, P46-P46, 2013
352013
Edge-colorings of graphs avoiding complete graphs with a prescribed coloring
FS Benevides, C Hoppen, RM Sampaio
Discrete Mathematics 340 (9), 2143-2160, 2017
312017
Monochromatic cycles in 2-coloured graphs
FS Benevides, T Łuczak, A Scott, J Skokan, M White
Combinatorics, Probability and Computing 21 (1-2), 57-87, 2012
302012
The maximum time of 2-neighbour bootstrap percolation: algorithmic aspects
F Benevides, V Campos, MC Dourado, RM Sampaio, A Silva
European Journal of Combinatorics 48, 88-99, 2015
202015
The number of Gallai k-colorings of complete graphs
J de Oliveira Bastos, FS Benevides, J Han
Journal of Combinatorial Theory, Series B 144, 1-13, 2020
142020
Counting Gallai 3-colorings of complete graphs
J de Oliveira Bastos, FS Benevides, GO Mota, I Sau
Discrete Mathematics 342 (9), 2618-2631, 2019
102019
Connected greedy colourings
F Benevides, V Campos, M Dourado, S Griffiths, R Morris, L Sampaio, ...
Latin American Symposium on Theoretical Informatics, 433-441, 2014
102014
A multipartite Ramsey number for odd cycles
FS Benevides
Journal of Graph Theory 71 (3), 293-316, 2012
72012
Percolation and best-choice problem for powers of paths
FS Benevides, M Sulkowska
Journal of Applied Probability 54 (2), 343-362, 2017
52017
The maximum infection time in the geodesic and monophonic convexities
F Benevides, V Campos, MC Dourado, RM Sampaio, A Silva
Theoretical Computer Science 609, 287-295, 2016
52016
Additive properties of a pair of sequences
F Benevides, J Hulgan, N Lemons, C Palmer, AE Riet, JP Wheeler
Acta Arith 139, 185-197, 2009
42009
Circular backbone colorings: On matching and tree backbones of planar graphs
J Araujo, F Benevides, A Cezar, A Silva
Discrete Applied Mathematics 251, 69-82, 2018
32018
Minimum lethal sets in grids and tori under 3-neighbour bootstrap percolation
F Benevides, JC Bermond, H Lesfari, N Nisse
Université Côte d'Azur, 2021
22021
Identifying defective sets using queries of small size
FS Benevides, D Gerbner, CT Palmer, DK Vu
Discrete Mathematics 341 (1), 143-150, 2018
22018
Maximizing the expected number of components in an online search of a graph
FS Benevides, M Sulkowska
Discrete Mathematics 345 (1), 112668, 2022
12022
On Heilbronn triangle-type problems in higher dimensions
FS Benevides, C Hoppen, H Lefmann, K Odermann
Acta Mathematica Universitatis Comenianae 88 (3), 443-450, 2019
12019
Generalising separating families of fixed size
FS Benevides, D Gerbner, CT Palmer, DK Vu
arXiv preprint arXiv:1509.00131, 2015
12015
Percolation time on graphs
F Benevides, V Campos, M Dourado, R Sampaio, A Silva
Submitted, 2012
12012
The system can't perform the operation now. Try again later.
Articles 1–20